Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 19, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 30, 2020, 4:55 AM CDT. It took effect at Mar 31, 2020, 7:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2020, 4:55 AM CDT (09:55 UTC)
- In effect from
- Mar 31, 2020, 7:00 AM CDT
- Expired
- Apr 1, 2020, 10:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
923 WHUS74 KMOB 300955 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 455 AM CDT Mon Mar 30 2020 GMZ631-632-650-655-670-675-301800- /O.NEW.KMOB.SC.Y.0019.200331T1200Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 455 AM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north Tuesday night. Gusts up to 30 kt. Seas building to 3 to 6 feet near shore and 4 to 7 feet well offshore. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...From 7 AM Tuesday to 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
872 WHUS74 KMOB 301512 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1012 AM CDT Mon Mar 30 2020 GMZ631-632-650-655-670-675-310500- /O.CON.KMOB.SC.Y.0019.200331T1200Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1012 AM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north Tuesday night. Gusts up to 30 kt. Seas building to 3 to 6 feet near shore and 4 to 7 feet well offshore. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...From 7 AM Tuesday to 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
831 WHUS74 KMOB 301523 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1023 AM CDT Mon Mar 30 2020 GMZ630-633>636-302330- /O.EXB.KMOB.SC.Y.0019.200331T1400Z-200401T0100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1023 AM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north early Tuesday night. Gusts up to 30 kt. Waves building to 2 to possibly 3 feet. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-650-655-670-675-302330- /O.CON.KMOB.SC.Y.0019.200331T1200Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1023 AM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north Tuesday night. Gusts up to 30 kt. Seas building to 3 to 6 feet near shore and 4 to 7 feet well offshore. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...From 7 AM Tuesday to 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
571 WHUS74 KMOB 302117 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 417 PM CDT Mon Mar 30 2020 GMZ631-632-650-655-670-675-310500- /O.CON.KMOB.SC.Y.0019.200331T1200Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 417 PM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north Tuesday night. Gusts up to 30 kt. Seas building to 3 to 6 feet near shore and 5 to 8 feet well offshore. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...From 7 AM Tuesday to 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-633>636-310500- /O.CON.KMOB.SC.Y.0019.200331T1400Z-200401T0100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 417 PM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north early Tuesday night. Gusts up to 30 kt. Waves building to 2 to possibly 3 feet. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
806 WHUS74 KMOB 310457 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1157 PM CDT Mon Mar 30 2020 GMZ631-632-650-655-670-675-311300- /O.CON.KMOB.SC.Y.0019.200331T1200Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1157 PM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north Tuesday night. Gusts up to 30 kt. Seas building to 3 to 6 feet near shore and 5 to 8 feet well offshore. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...From 7 AM Tuesday to 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-633>636-311300- /O.CON.KMOB.SC.Y.0019.200331T1400Z-200401T0100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1157 PM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north early Tuesday night. Gusts up to 30 kt. Waves building to 2 to possibly 3 feet. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
368 WHUS74 KMOB 310459 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1159 PM CDT Mon Mar 30 2020 GMZ631-632-650-655-670-675-311500- /O.CON.KMOB.SC.Y.0019.200331T1200Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1159 PM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north Tuesday night. Gusts up to 30 kt. Seas building to 3 to 6 feet near shore and 5 to 8 feet well offshore. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...From 7 AM Tuesday to 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-633>636-311500- /O.CON.KMOB.SC.Y.0019.200331T1400Z-200401T0100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1159 PM CDT Mon Mar 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north early Tuesday night. Gusts up to 30 kt. Waves building to 2 to possibly 3 feet. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
589 WHUS74 KMOB 311016 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 516 AM CDT Tue Mar 31 2020 GMZ631-632-650-655-670-675-311800- /O.CON.KMOB.SC.Y.0019.200331T1200Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 516 AM CDT Tue Mar 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds increasing to 18 to 23 kt today becoming north tonight. Gusts up to 30 kt. Bays and sounds 2 to 3 feet. Seas building to 3 to 6 feet near shore and 5 to 9 feet well offshore. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...Through 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-633>636-311800- /O.CON.KMOB.SC.Y.0019.200331T1400Z-200401T0100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 516 AM CDT Tue Mar 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...Southwest to west winds increasing to 18 to 23 kt Tuesday becoming north early Tuesday night. Gusts up to 30 kt. Waves building to around 2 feet. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 9 AM this morning to 8 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
741 WHUS74 KMOB 311627 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1127 AM CDT Tue Mar 31 2020 GMZ630-633>636-010100- /O.CON.KMOB.SC.Y.0019.000000T0000Z-200401T0100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1127 AM CDT Tue Mar 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Southwest to west winds 18 to 23 kt becoming north tonight. Gusts up to 30 kt. Waves 2 to 3 feet. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 9 AM this morning to 8 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-650-655-670-675-010200- /O.CON.KMOB.SC.Y.0019.000000T0000Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1127 AM CDT Tue Mar 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...Southwest to west winds 18 to 23 kt becoming north tonight. Gusts up to 30 kt. Seas building to 3 to 6 feet near shore and 5 to 9 feet well offshore. Waves 2 to 3 feet over bays and sounds. * WHERE...Southern Mobile Bay, adjacent Mississippi Sound and the open Gulf coastal waters of Alabama and northwest Florida. * WHEN...Through 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
883 WHUS74 KMOB 312058 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 358 PM CDT Tue Mar 31 2020 GMZ630-633>636-010100- /O.CON.KMOB.SC.Y.0019.000000T0000Z-200401T0100Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 358 PM CDT Tue Mar 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Southwest to west winds 18 to 23 kt becoming north tonight. Gusts up to 30 kt. Waves 2 to 3 feet. * WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-650-655-670-675-010500- /O.CON.KMOB.SC.Y.0019.000000T0000Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 358 PM CDT Tue Mar 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...North winds 18 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
732 WHUS74 KMOB 010411 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1111 PM CDT Tue Mar 31 2020 GMZ631-632-650-655-670-675-011500- /O.CON.KMOB.SC.Y.0019.000000T0000Z-200401T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1111 PM CDT Tue Mar 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...North winds 18 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 4:50 AM CDT, 5 minutes earlier.
Area forecast discussion, Mar 30, 4:50 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
450 AM CDT Mon Mar 30 2020
.NEAR TERM UPDATE /Now Through Tuesday/...30.06Z Surface analysis
shows a front draped just off the central Gulf coast with a cooler
and drier air-mass in place. Unfortunately, this "less humid"
weather will not last as the front begins to ease slowly northward
as a warm, front today. Aloft, a flat ridge centered over the
central Gulf supports a zonal west to east flow atop the area
today with rain-free conditions. The next rain maker comes late
tonight into Tuesday. A mid-level impulse in the southern stream
over the central plains today ejects eastward tonight, approaching
the Mid-South by daybreak Tuesday. Concentrated height falls allows
for surface pressures to lower causing a frontal wave of surface low
pressure to become better defined as it tracks east across central
MS and AL Tuesday morning. In advance of the mid-level impulse,
surface front and low, an increasingly diffluent flow operating on
deeper Gulf moisture and increased layer ascent from the passage of
a 120 to 130 kt speed max at high levels just to our north leads to
increased coverage of showers and storms as the evolving warm sector
undergoes destabilization. 0-6 km bulk shear magnitudes increase to
50 to 70 knots and with the passage of a modest H85 jet streak from
35 to 45 knots, the stage is set for strong to severe storms perhaps
beginning as early as near daybreak Tuesday over interior southeast
MS before spreading east through the remainder of the morning.
Forecast soundings show veering low levels beneath strengthening
westerly flow with height, supportive of organized storm updrafts,
including supercells. In addition to damaging straight line wind
gusts with the stronger storms, a tornado risk could develop as
well. The Storm Prediction Center has outlooked the local area
Tuesday for a slight risk of severe storms over portions of interior
southeast MS eastward to the interior of southwest/southcentral AL.
A marginal risk is outlooked over the Gulf coastal counties. The
severe weather threat looks to taper off early afternoon over the
eastern zones with any lingering convection there before moving out
as the low moves quickly east over GA and SC.
Highs mostly in the lower to mid 80s today. Lows Monday night will
be warm in the presence of increasing moisture ranging from near 70
at the coast to lower to mid 60s inland. Highs Tuesday in the upper
70s to lower 80s. /10/03
&&
.SHORT TERM /Tuesday night Through Wednesday night/...An upper
trof over the eastern states moves off into the western Atlantic
through Wednesday morning and will be followed by an upper ridge
which builds from the Plains into the eastern states through
Wednesday night. A surface low associated with the upper trof will
be located near coastal South Carolina early Tuesday evening with
a trailing cold front which extends back westward to across the
marine portion of the forecast area. As the front moves well off
into the Gulf, much drier and cooler air flows into the region and
remains in place during the remainder of the period as a surface
ridge builds into the eastern states. Have continued with a dry
forecast through Wednesday night. Lows Tuesday night range from
the mid 40s well inland to the lower 50s at the coast and lows
Wednesday night will be similar. Highs on Wednesday range from the
upper 60s well inland to the lower 70s elsewhere. A moderate risk
of rip currents is expected Tuesday night through Wednesday then
a low risk follows for Wednesday night. /29
&&
.EXTENDED TERM /Thursday Through Sunday/...Ridging both at surface
and aloft prevails on Thursday, maintaining the dry and relatively
mild conditions. By Thursday night, the ridging slides off to the
east of the forecast area, allowing slight moisture return from off
of the Gulf of Mexico to begin. Nearly zonal flow aloft Friday and
Saturday, bringing a series of weak upper level disturbances east
across the area. The combination of the increasing low level
moisture and the weak impulses aloft will support isolated to low-
end chances for showers Friday and Saturday, perhaps even lasting
into Sunday. Models are hinting however at renewed ridging aloft on
Sunday, and this may limit rain chances somewhat then, but a little
too early to tell for sure. A slight warming trend returns Thursday
through the weekend, but not nearly as extreme as it was prior to
Tuesday's cold front thanks to persistent cloud cover, scattered
showers, and a lack of strong upper ridging and associated deep-
layer subsidence. High temps reach the upper 70s to lower 80s (over
the interior) each afternoon and lows dipping into the upper 50s
inland to low 60s each night, with the warmer temps along the coast.
/12
&&
.MARINE...Main impacts to commercial and recreational boating
interests comes Tuesday. A moderate to strong southwest to westerly
flow and building seas to develop on Tuesday ahead of an approaching
low pressure system and associated cold front. Winds, waves and seas
locally higher in and near storms Tuesday. A moderate to strong
offshore flow sets up Tuesday night in the wake of the frontal
passage with seas continuing to build. Small craft advisories are in
effect for southern Mobile Bay, adjacent MS Sound waters and over
the open Gulf waters Tuesday through Mid-morning Wednesday morning.
/10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 AM CDT early this morning for
ALZ265-266.
FL...High Rip Current Risk until 6 AM CDT early this morning for
FLZ202-204-206.
MS...None.
GM...Small Craft Advisory from 7 AM Tuesday to 10 AM CDT Wednesday
for GMZ650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:04 AM CDT | Wind Advisory | MOB | Baldwin, Covington, Escambia, Mobile | 32 hr |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.